Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online
Loading Online Doctors....
Showing results for :

What is causeing all of these symptoms high blood pressure rapid heart rate chest pain and facial numbness

Premium Questions
 

What causes high blood pressure and rapid heart rate?

My blood pressure is 173/110 and my pulse rare is 105. It has been seemingly approximaitely ... to be release they said that I had a heart attack! Scared dont know exactly what to do. I take 4 mg ...
 

How is rapid heart rate treated ?

(5'10", 270lbs) While at office yesterday afternoon, had following new symptoms: Rapid heart rate ... red. Lasted about 30 min. Breathing okay (other than nasal congestion ). No chest pain . A little ...
 

What causes high blood pressure?

another heart attack. 2. What should I do to decrease my blood pressure? The hospital did not give me any ... is 88kg and my height is 1.66m I am writing concerning my episodes of high blood pressure and general ...
 

What causes rapid heart rate after a meal?

hello I'm XXXXX and I was recently diagnosed with anxiety , I often experience chest pain , rapid ... like to know why my heart rate speeds up after a meal almost to 125 bpm and I feel like my heart beats ...
 

What causes rapid heart rate in a healthy adult?

that cause sciatic pain & numbness/ tingling in my legs. I have recently (past 4 months) developed racing heart rate at night. It is definitely much worse before I have a cycle. Could it be hormone related? I ...
Public Forum Discussions
 

what is causing all of these symptoms, high blood pressure, rapid heart rate , chest pain and facial numbness

what is causeing all of these symptoms.. high blood pressure, rapid heart rate , chest pain and facial numbness we know that it is not corinary heart disease, we have had a heart cath, we have had a ct ...
 

Suggest treatment for high blood pressure and rapid heart rate

and been to urgent care facilities 3 times and they come back everything normal. I have high blood pressure ... sinus problems which I took over the counter anthistamine. What could possibly be causing ...
 

Suggest treatment for rapid heart rate and high blood pressure

taking pills she must change them often and they might causes other problems.what do you think?should she ...my grandma in 74 years old and she has heart rhythm problem,her heart beats fast sometimes ...
 

What causes high blood pressure and rapid heart rate despite taking Clonidine?

Lately my blood has been running as high as 186/128 with 112 pulse even with blood pressure medication. My doctor retired a few months ago and I have an app set for 2 week. Should I go to ER if it gets ...
 

What causes chest pain and rapid heart rate?

chest pains and rapid heartbeat, blood pressure is up but passed the stress test. 4 days later feeling very strange...Is he going to have a heart attack. ...
 

What causes chest pain and rapid heart rate?

time mephedrone drug use 6 months ago, i have chest pains, left arm pains, rapid heart while changing body position and low blood pressure. well i was diagnosticed with anxiety and panic dissorder. but im ...
 

Rapid heart rate, dizziness & chest pain due to gas problem. Have high BP. Taking BP & gas medication.

to emergency room for accelerated heart rate , dizziness and chest pains. They took 3 ekg s, 3 blood tests ... and the high blood pressure was caused by stress . They switched me from the blood pressure medicine I ...
 

What causes rapid heart rate and dizziness?

of vertigo, meto because one day heart rate was high enough to send me to the emergency room. I have never had high blood pressure. ER room said I had benign positional vertigo. Dr says to keep taking pills. I ...
 

I am having a very rapid heart rate and high blood pressure

I have a rapid heart rate of about 120 first thing in the morning, after meals, and if I drink ... anything about these symptoms, or 2. knows if beta blockers are dangerous if your blood pressure is already ...
 

Can thyroid disorder cause rapid heart rate and high blood pressure?

I have been having problems with landing in emergency periodically with rapid heart rate and my blood pressure sky rocketing. Have periodically cool spells and feel tired. Wondered if it could be my ...
Mobile Questions and Answers
 
Do puffers cause high blood pressure
Hi Thanks for using healthcare magic Puffers contain neurotoxin in their organs which cause decrease blood pressure . This toxin deadens the tongue and lips, and induces dizziness and vomiting, followed by numbness and rapid heart rate, decreased blood pressure, and muscle paralysis. The toxin paralyzes diaphragm muscles and stops the person who has ingested it from breathing. Thanks
 
High Blood pressure symptoms
Hello Welcome to healthcaremagic. You will have headache espicially behind your head, dizziness, nausea or vomiting.If a person is hypertensive for a long time then they might also have blurred vision,chest pain and lot more. Hope i could answer.Take care Dr.Moumita Chakraborty
 
Are there any symptoms of high blood pressure ?
Hello Thank you for contacting HCM. Yes, there are multiple symptoms of High B.P and the most important one is that you never that in the early stages that you have hypertension. Symptoms appear when its been at late stages. They includes: Increased hear rate Decreased visual acuity & pain Headache, stroke Blood in urine Chest Pain Difficulty in breathing Hope i have cleared your query. Thank U
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor